# SDR AUS20020499

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Arced
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(AUS) FLUORESCENT LIGHT HOLDER LOCATED ABOVE SEAT 12AB ARCING.
